Jump to ContentJump to Main Navigation
Show Summary Details

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR increased in 2015: 0.578

SCImago Journal Rank (SJR) 2015: 0.489
Source Normalized Impact per Paper (SNIP) 2015: 0.864
Impact per Publication (IPP) 2015: 0.530

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1615-7168
See all formats and pricing
Volume 3, Issue 2 (Mar 2003)

Issues

Branched coverings, triangulations, and 3-manifolds

Ivan Izmestiev / Michael Joswig
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/advg.2003.013

About the article

Published Online: 2006-01-23

Published in Print: 2003-03-27


Citation Information: Advances in Geometry, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advg.2003.013. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
J Hyam Rubinstein and Stephan Tillmann
Algebraic & Geometric Topology, 2015, Volume 15, Number 5, Page 2949
[3]
Ivan Izmestiev
European Journal of Combinatorics, 2005, Volume 26, Number 5, Page 779
[4]
Michael Joswig and Nikolaus Witte
Advances in Mathematics, 2007, Volume 210, Number 2, Page 769
[5]
Nikolaus Witte
Advances in Geometry, 2009, Volume 9, Number 3
[6]
Rade T. Živaljević
Discrete & Computational Geometry, 2009, Volume 41, Number 1, Page 135

Comments (0)

Please log in or register to comment.
Log in